# SDR SIMA20161026003

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 38,045 hours, 33,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR EMERGENCY LIGHT FOUND INOPERATIVE.  REMOVED AND REPLACED THE LAMP.  OPS CHECKED GOOD IAW AMM 33-50-10.
